Category Archive

Archive | November, 2009

Ask Dr. Joan: Should I take Plan B one week after an abortion?

Sunday, November 15th, 2009 by Dr Joan F.

Questioner: Keisha Subject: Plan B, emergency contraception Date Answered: 2009-11-16 on allexperts.com Question: Hello Dr.! I had an abortion on 11/06/09. I had sexual intercourse (unprotected, yes I know I’m stupid) one week later on11/13/09. Can I take plan b. Please respond. I would appreciate it. Thanks!!! Answer: Dear Keisha, Thank you for your question […]

Continue reading...

Ask Dr. Joan: Am I O.K.? I am having gushing bleeding after the Abortion Pill.

Sunday, November 15th, 2009 by Dr Joan F.

Questioner: B Subject: Abortion pill 2 months ago – vaginal bleeding Date Answered: 2009-11-14 on allexperts.com Question: Hi Dr. Joan, I took the abortion pill the first week of Sept and was about 5-6 weeks pregnant. I had heavy bleeding and cramping the day I took the second set of pills, about 20 min after […]

Continue reading...

Ask Dr. Joan: Is a white discharge normal after an abortion?

Sunday, November 15th, 2009 by Dr Joan F.

Questioner: tameka Subject: discharge after abortion, pregnancy after abortion Date Answered: 2009-11-15 on allexperts.com Question: I had a abortion on oct, 12 2009 then I went and did my check up on oct 27 ,2009 my doctor said I was good and my pregancy was ended then I had unprotected sex on november 1 , […]

Continue reading...

Ask Dr. Joan: Am I pregnant 5 weeks after an abortion?

Sunday, November 15th, 2009 by Dr Joan F.

Questioner: mina Subject: pregnancy after abortion, emergency contraception Date Answered: 2009-11-15 on allexperts.com Question: QUESTION: hello im a bit confused i think im pregant five weeks after my abortion, my abortion was oct 10 2009 i was nine weeks i bleed for two weeks. my first sexual encounter was oct 24 2009 i use protection, […]

Continue reading...

Ask Dr. Joan: I'm not bleeding much after an abortion. Is that normal?

Sunday, November 15th, 2009 by Dr Joan F.

Questioner: Kavita Subject: bleeding after abortion, period after abortion Date Answered: 2009-11-15 on allexperts.com Question: Ihad first aboortion on 10th jan, 2009 and i had second on 13th nov, 2009.my ouestion is when i had first abortion it was bleeding very heavily but this time its not bleeding that much, is it normal and when […]

Continue reading...

Ask Dr. Joan: Is heavy bleeding normal after an early abortion?

Sunday, November 15th, 2009 by Dr Joan F.

Questioner: caitlin Subject: heavy bleeding after abortion, very early abortion Answered on allexperts.com Question: hello. I had an abortion 5 weeks ago when I was around 4 weeks pregnant. I have recently started bleeding heavily with large clots. is this normal? I also had a feeling I was pregnant again but with this heavy bleeding […]

Continue reading...

Ask Dr. Joan: Did the Abortion Pill work?

Sunday, November 15th, 2009 by Dr Joan F.

Questioner: Lian Subject: bleeding, cramping, continuing pregnancy after abortion pill Date Answered: 2009-11-15 13:00:02 on allexperts.com Question: I’ve recently taken the abortion pill to terminate a pregnancy. I did see huge clots a few hours after taking the pills but there was little bleeding during the days that followed. I actually saw a doctor to […]

Continue reading...

Ask Doctor Joan: What's the best treatment of retained tissue after miscarriage?

Tuesday, November 10th, 2009 by Dr Joan F.

Questioner: Lisa Subject: missed miscarriage, residual tissue, misoprostol Date Answered: 2009-11-10 on allexperts.com Question: I had an missed miscarriage and used misoprostol abortion. On day 14 ultrasound identifid a 2.1×1.4cm mass in the uterus. I was suggested by my doctor to wait for the period to come instead of doing D%26C. On day 33, I […]

Continue reading...

Ask Dr. Joan: 3 questions and an answer about bleeding after the abortion pill

Tuesday, November 10th, 2009 by Dr Joan F.

Question #1 Dear Doctor Joan,  I recently had a medical abortion, in which the first set of pills did not completely work. I then took the pills another time, which after a check-up with the doctor was successful. Two weeks after the first set of pills I had sex with my husband. The following day […]

Continue reading...

Ask Dr. Joan: How do you take the Abortion Pills?

Tuesday, November 10th, 2009 by Dr Joan F.

Questioner: Misty Subject: abortion pills, mifepristone, misoprostol, medical abortion Date Answered: 2009-11-10 13:18:28 on allexperts.com Question: Dear Doctor Joan, What is the right way to take the abortion pills?  I read about different ways of taking two different abortion pills – mifepristone and misoprostol.  One place says I should swallow them, and I heard of […]

Continue reading...